HI all, Those who have read my posts know my doctor died on April 6th. Since that time I've been trying to find a doctor to replace him, as he was detoxing me from Oxy. I am down to taking 5mg-3 times a day. Since my doc passed, I dont have any 5mg tablets left, so I've been cutting my unscored 10mg ones in half. Because they aren't scored, each tablet is just a tad bit different when cut. Ever since then, it seems I've been going up and down in symptoms.
Could it be? Could I actually be feeling those tiny amounts that fluctuate because they are not exactly the right amount? I am finally going to a new doctor on May 17th, but I really would like to know if I am going nuts or not.
It's possible, but more than likely you psyching yourself out from worrying about it. Are you using a pill cutter? There are some good ones out there that center the tablet just right and cut straight down the middle. If it's worrying you this much, perhaps a new pill cutter would help...if anything it might give you some peace of mind.
The Following User Says Thank You to katlin09 For This Useful Post: Arianna2 (05-02-2012)
I am really beginning to think that it is the Cymbalta that is causing these crazy feelings. I see a diff doctor on Monday about the Cymbalta, and am hoping she can shed some light on it. I took Oxy for a year and I really never had these feelings till I added the Cymbalta. It helps with the pain, I just cant stand the side effects.
Your answer made me think twice about the Oxy. I do have a pill splitter and a good one. I am not sure why I never thought of the cymbalta.. Thanks Kat
Cymbalta is a sneaky little drug.....it has some strong side effects. I'm bipolar and my pdoc prescribed it for me at one time for depression, 1 hr. after I took it I was in a full blown manic state, needless to say on every medical record I have it lists Cymbalta as a drug allergy.
I hope you get some relief soon, I know it sucks when you've multiple meds and your trying to figure out which one is causing what.